American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94A12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] M. Zuhair Nashed, Qiyu Sun and Jun Xian. Convolution sampling and reconstruction of signals in a reproducing kernel subspace. Proc. Amer. Math. Soc. 141 (2013) 1995-2007.
Abstract, references, and article information   
View Article: PDF

[2] Nir Lev. Riesz bases of exponentials on multiband spectra. Proc. Amer. Math. Soc. 140 (2012) 3127-3132.
Abstract, references, and article information   
View Article: PDF

[3] Aleksandar Ignjatovic and Ahmed I. Zayed. Multidimensional chromatic derivatives and series expansions. Proc. Amer. Math. Soc. 139 (2011) 3513-3525. MR 2813383.
Abstract, references, and article information   
View Article: PDF

[4] Radu Balan, Peter G. Casazza, Dan Edidin and Gitta Kutyniok. A new identity for Parseval frames. Proc. Amer. Math. Soc. 135 (2007) 1007-1015. MR 2262901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] George Kyriazis and Pencho Petrushev. On the construction of frames for Triebel-Lizorkin and Besov spaces. Proc. Amer. Math. Soc. 134 (2006) 1759-1770. MR 2204289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Isaac Pesenson. Band limited functions on quantum graphs. Proc. Amer. Math. Soc. 133 (2005) 3647-3655. MR 2163603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Carolyn Eoff. The discrete nature of the Paley-Wiener spaces . Proc. Amer. Math. Soc. 123 (1995) 505-512. MR 1219724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Crombez. The Matheron representation theorem for gray-scale morphological filters . Proc. Amer. Math. Soc. 108 (1990) 795-799. MR 1000325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Walter Schempp. Radar ambiguity functions, the Heisenberg group, and holomorphic theta series . Proc. Amer. Math. Soc. 92 (1984) 103-110. MR 749901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1